# SDR ASAA2019080133260

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 22,743 hours, 7,406 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO TILT FUNCTION OF RADAR IS INOP. GROUNDED - YES. PERFORMED WEATHER RADAR SYSTEM BITE TEST REF B737-900 FIM 34-43 TASK 801 NO FAULTS FOUND. WXR RADAR SYSTEM OK FOR SERVICE.
